PaperTrue

     恭喜清华大学电子工程系余佳东团队喜中ADVANCED MATERIALS(IF:25.8),购买服务为:优质润色 点击查看更多发表案例
微信服务号二维码
以下是对 ANAL MATH PHYS 杂志介绍 收藏
缩写名/全名
ANAL MATH PHYS
Analysis and Mathematical Physics
ISSN号 1664-2368
研究方向 MATHEMATICS, APPLIED-MATHEMATICS
影响因子 2015:0.583, 2016:0.632, 2017:1.381, 2018:1.792, 2019:2.056,
出版国家 SWITZERLAND
出版周期
年文章数 136
出版年份 0
是否OA No
审稿周期(仅供参考)
录用比例
投稿链接
投稿官网 http://www.springer.com/birkhauser/mathematics/journal/13324
h-index 10
CiteScore
CiteScoreSJRSNIPCiteScore排名
1.110.4530.933
学科分区排名
大类:Mathematics
小类:Algebra and Number Theory
Q120 / 91
大类:Mathematics
小类:Mathematical Physics
Q129 / 58
大类:Mathematics
小类:Analysis
Q146 / 135

PubMed Central (PMC)链接 http://www.ncbi.nlm.nih.gov/nlmcatalog?term=1664-2368%5BISSN%5D
中科院SCI期刊分区
( 2018年新版本)
大类学科小类学科Top期刊综述期刊
数学 4区3区1区
MATHEMATICS
数学
4区2区2区
MATHEMATICS, APPLIED
应用数学
3区3区3区
中科院SCI期刊分区
( 2020年新版本)
大类学科小类学科Top期刊综述期刊
数学 3区3区4区
MATHEMATICS, APPLIED
应用数学
2区3区3区
MATHEMATICS
数学
4区3区3区
  • 该杂志上中国学者近期发表的论文
  • 同领域相关期刊
中国学者近期发表的论文
1.The well-posedness problem of a hyperbolic–parabolic mixed type equation on an unbounded domain

Author: Huashui Zhan
Journal: Analysis and Mathematical Physics, 2019, Vol., , DOI:10.1007/s13324-019-00280-3
    DOI
2.Lax pair and lump solutions for the (2+1)-dimensional DJKM equation associated with bilinear Bäcklund transformations

Author: Li Cheng, Yi Zhang, Mei-Juan Lin
Journal: Analysis and Mathematical Physics, 2018, Vol., , DOI:10.1007/s13324-018-0271-3
    DOI
3.A Darboux transformation for the Volterra lattice equation

Author: Wen-Xiu Ma
Journal: Analysis and Mathematical Physics, 2018, Vol., , DOI:10.1007/s13324-018-0267-z
    DOI
4.The modified semi-discrete two-dimensional Toda lattice with self-consistent sources

Author: Gegenhasi
Journal: Analysis and Mathematical Physics, 2017, Vol., , DOI:10.1007/s13324-017-0184-6
    DOI
5.Inverse problems for Dirac operator with the potential known on an interior subinterval

Author: Yongxia Guo, Guangsheng Wei, Ruoxia Yao
Journal: Analysis and Mathematical Physics, 2017, Vol., , DOI:10.1007/s13324-017-0188-2
    DOI
6.Lump solutions of a (3+1)-dimensional B-type KP equation and its dimensionally reduced equations

Author: Zhonglong Zhao, Bo Han
Journal: Analysis and Mathematical Physics, 2017, Vol., , DOI:10.1007/s13324-017-0185-5
    DOI
7.The existence results and Tikhonov regularization method for generalized mixed variational inequalities in Banach spaces

Author: Min Wang
Journal: Analysis and Mathematical Physics, 2016, Vol.7, 151-163, DOI:10.1007/s13324-016-0134-8
    DOI
8.Multiplicity of solutions for a class of fractional Choquard–Kirchhoff equations involving critical nonlinearity

Author: Fuliang Wang, Mingqi Xiang
Journal: Analysis and Mathematical Physics, 2017, Vol., , DOI:10.1007/s13324-017-0174-8
    DOI
9.Small amplitude periodic solutions in time for one-dimensional nonlinear wave equations

Author: Zhenjie Liu
Journal: Analysis and Mathematical Physics, 2016, Vol.7, 219-232, DOI:10.1007/s13324-016-0137-5
    DOI
10.Exact traveling wave solutions and $$L^{1}$$ stability for the shallow water wave model of moderate amplitude

Author: Ying Wang, Yunxi Guo
Journal: Analysis and Mathematical Physics, 2016, Vol.7, 245-254, DOI:10.1007/s13324-016-0139-3
    DOI
同类著名期刊名称 h-index CiteScore
Advances in Nonlinear Analysis175.03
Advances in Difference Equations321.01
Communications in Number Theory and Physics231.55
Journal of Function Spaces160.75
Boundary Value Problems240.77
Analysis & PDE201.80
Applicable Analysis and Discrete Mathematics191.07
JOURNAL OF INEQUALITIES AND APPLICATIONS350.65
Carpathian Journal of Mathematics200.55
Qualitative Theory of Dynamical Systems170.89
中科院JCR同大类学科的热搜期刊 浏览次数
APPLIED MATHEMATICS AND COMPUTATION234801
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS118402
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS109845
Communications in Nonlinear Science and Numerical Simulation104136
APPLIED MATHEMATICS LETTERS103476
COMPUTERS & MATHEMATICS WITH APPLICATIONS99962
MATHEMATICAL METHODS IN THE APPLIED SCIENCES83068
JOURNAL OF DIFFERENTIAL EQUATIONS66169
DISCRETE DYNAMICS IN NATURE AND SOCIETY61376
ADVANCES IN MATHEMATICS61340